# SDR DALA2025110308001

- Difficulty date: October 31, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N363NB
- Make and model: Airbus A319-114
- Aircraft serial: 1990
- Aircraft time: 51,840 hours, 27,122 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE BEAM LOCATED AT FR 20 AND -Y 765 FWD GALLE Y AREA.   REPLACED FLOOR BEAM -Y 765 AND FASTENERS AS PER A319 SRM 51-42-11 AND A319 SRM 51-72-11. (1281862).
